# SDR ABXA9700870

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 59125162
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AILERON CENTER HINGE ATTACH FITTING WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 MM 27-10-1.
